# SDR AALA20030938

- Difficulty date: September 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AA3255A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 14.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
